12 Days In And I Want To Win
Posted: April 27, 2016, 9:53 AM


Posts: 81
Joined: April 22, 2016



Hey Mom757,

You stated that you dont' have many programs in your area and those that are there are full. Then the ones you can get to are like 1500/month which I agree is insane.

Yes, I very much believe that subs and the like are big... BIG business.

I can't believe they told you that because he's 11 days clean he's not high risk. These people clearly have no idea how to get an addict into recovery properly. Anyone at the clinic I joined would tell you he's very high risk. It's right after we detox that the real battle begins and he's most likely to relapse. The physical stuff sucks, but the mental stuff after that is the REALLY hard part. Taking care of the physical part just gets the body chemistry back to a normal, balanced state. The addiction is still very much alive and kicking in the brain and is now starved to death. It's going to put up one hell of a fight trying to get fed again. I know you're working with the best you can find/afford and it's tough, I know... Just seems like they're not really giving him the proper tools to do this. Seems like they're setting him up for failure more than anything.

I don't know where you live but I imagine your county, or maybe a neighboring county, has a health department.

Most health departments have out patients services available to addicts at very little or even no charge in some cases. When I was undergoing treatment I paid $20/month and that included my medicine every day, appointments with a Dr., weekly appointments with an addiction counselor who saved my life, etc... Usually includes Naloxone training which is a real life saver in so many ways. Where I live, heroin is a real problem and the Governor of the state passed a law that suboxone/methadone programs were no longer allowed to stop treating patients due to money. I mean, come on we're drug addicts. If we had money we would still be using and not there lol... So yeah, they opened up a lot of funds to get people help. A lot of places around the country are following suit.

Don't give up looking for a program for your son! Getting him there may be a different story, but know where "there" is. Even in some of the really rural parts of the country, like West Virginia and Kentucky, these state funded programs are everywhere. I'm sure there is one relatively close to you. Try looking up "health department mental disease clinic" or something like that. The program I was in wasn't called rehab or drug treatment or anything like that so it probably wouldn't show up in a simple Google search.

This post has been edited by bryan1128 on April 27, 2016, 10:00 AM

--------------------
"He who master others is powerful. He who can master himself is mightier still." - Lao Tzu
  Top
Cathy
Posted: June 4, 2016, 9:14 PM







Day 10 off suboxone jump of 2 to 4 mg a day. Could sleep, now I can not get up need help
  Top
bert
Posted: June 6, 2016, 12:55 PM







cathy,
right behind you on day 3. When self-medicating I could never get past day 3 and would be in bed curled over into a fetal position crying from stomach cramps that were UNBEARABLE. I'd drive to another state to get relief from that.
Been on suboxone probably longer than I should, but that first jump from 8mg daily to 4mg scared the heck out of me! - Come to learn, it was a no-brainer as it was fine. Dropping that to cutting that strip twice was a bit challenging, but again not too bad. - Solely (not mentally) due to lack of funds, I was forced to not get a refill. Also, I did not plan this very well as I only had 3 strips left when I figured this out, so I cut them into 8's but that gave me 24 days.
Some of what I read continues to scare the heck out of me, and as I've been telling my gf, if this is the bulk of this, I GOT IT! However, I am reading that this may not be the bulk of it. - Many other postings are very positive, but trying to figure out what applies to me or not is challenging. I still say my body would like having the 2.25mg daily, but I have to admit, I did seem to be getting adjusted to the 1mg towards the end (I've since read others cutting again for .5 and even .25 which I would not be able to cut them that small but stopping at those lower doses would have to be easier). - If there is any good news for me, its that I do have a very small e-stash of suboxone, so if it gets "UNBEARABLE" you betcha I will dose. Uncomfortable, not a chance.
Last night however, was my introduction to restless leg and honestly, I never grasp'ed what that meant, until last night and OMG! - Prior to that the sleeping in soaked sheets from sweating is the worst of it. The long, water heater draining hot shower in the morning is AWESOME!
I may not have any motivation, but I surely must be energetic as I was trying to sleep (currently working nights) and could not (just like last night so I know I need sleep) and here I am on the computer.

Thanks to everyone that has contributed to this posting. Even what I would consider the negative posts as I REALLY am trying to figure where I am and whats to come and I have a tremendous amount of fear in me right now. But what I don't have are those UNBEARABLE stomach pains and I am on day 3 which I've never gotten past before, but this one I will for SURE!
  Top
Posted: June 6, 2016, 10:15 PM


Posts: 1
Joined: June 6, 2016



OMG this is the first time I've tried to quit and this is the first time I looked at any post I haven't slept for 3 days
Wow now I'm scared I have to work. Is there anybody that is able to quit and work?
  Top
bert
Posted: June 7, 2016, 2:56 AM







aceman,
starting day 4 without and yes I am working, but I do work from home and at night. Trying to change that as this is a habit that certainly helps to have help to stay focused on work. Point in case I am surfing the message boards instead of working, but for not being awake very long, I have to say that today seems a little better than yesterday. As I previously mentioned, if this is the bulk of it, I GOT THIS! - I tried many times to stop being a pillhead (at one time I was eating 4 80's every four hours (you don't s*** at those doses so it did not last more than a few months)) but my body and wd's would not allow me too. I am not sure I have a mental addiction as I have NO DESIRE to go back down that road. My sole problem was wd's.

For what its worth, I didn't sweet as much last night, and the night before I had a bad case of restless leg and again last night was not as bad. I am not sleeping great and taking stuff to help, and what I took last night (on a normal day) would have had me sleeping for at least 10 hours (which I WANTED) and I almost got 7 but it was not "Good sleep". Lots of tossing and turning and waking up. Because of what I took I do feel groggy, but I expected that. My stomach does have some knots, my allergies are in full force, but I do not have those unbearable stomach pains. Hot / Cold sweats are happening but no where near day 1 - 2 which does seem to be the brunt of it "THUS FAR". I did stop when only taking 1mg and from what I understand the lower your daily consumption when stopping the fewer symptoms you get. So if your stopping from 8mg strips, you might have it much rougher than what I seem to be having.

This is no walk in the park for me, but honestly, so far, this is EASY compared to what I was expecting. The advice I offer, is get your dose as low as you can before stopping. I have read on here where some are getting down to .5 or even .25. Personally, I could not see cutting them that small. Getting them to 1mg was tough enough, but find what works for you.
  Top
bert
Posted: June 7, 2016, 3:05 AM







I might add, that the motivation for halving your dose is also financial. Each time you do, you extend the amount of time you need to be seen by the doc, and thus see the pharmacy, so it is WIN / WIN for YOU and not the "biz". My real comfort zone was seeing the doc every 3 months and getting a script for one 8mg strip daily. Cut that twice for 3 doses per and you only see the doc every 3 months. Cut it three times and now every 4 months, but my doc told me if I was not seen every 3 they would drop me. I kinda think that's BS, but who am I.
  Top
Posted: June 19, 2016, 7:41 AM


Posts: 7
Joined: June 19, 2016



very intresting post, good luck to you! you're a big fellow!

--------------------
192.168.0.1
  Top
Posted: June 23, 2016, 12:36 AM


Posts: 9
Joined: June 23, 2016



I honestly would not recommend and have heard many others say to NOT jump off subs at a high dose. That can be very dangerous not to mention the wathdrawl will last a lot longer. If possible it is best to slowly wean down to the lowest dose is what every one says that did not have an aweful withdraw. The wathdraw was not as bad because they weaned down to like .25 of a 2 ml film or pill before the jump. I hope this helps someone.
  Top
kk
Posted: August 30, 2017, 2:51 PM







13 days cold turkey off 16 -24 mg daily BIG mistake,,,,,had some adderall i took the first couple off days thought wow this is easy,,,days 4-7 barely walk up stairs,,,,just feel horrible x10000 but iam done with that s***
  top of page  Top